Previous |  Up |  Next


Title: $L_p$-estimates for solutions of Dirichlet and Neumann problems to heat equation in the wedge with edge of arbitrary codimension (English)
Author: Nazarov, Alexander I.
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 323-325
Category: math
MSC: 35B45
MSC: 35K05
MSC: 35R20
Date available: 2009-02-11T16:56:51Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_36.pdf 288.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo